# SDR AALA201810309014

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 59,251 hours, 22,314 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Aileron
- Part time: 59,251 hours, 22,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, OUTBOARD ATTACH FITTING WAS WORN.  REPLACED THE AILERON IAW AMM 27-14-41.
